Open Access
Translator Disclaimer
2006 Non-homogeneous linear symmetric hyperbolic systems with characteristic boundary
E. Casella, P. Secchi, P. Trebeschi
Differential Integral Equations 19(1): 51-74 (2006).

Abstract

In this paper we consider the initial-boundary value problem for linear symmetric hyperbolic systems with non-homogeneous, maximally non-negative and characteristic boundary condition. We prove the existence of regular solutions in suitable functions spaces which take into account the loss of regularity in the normal direction to the characteristic boundary.

Citation

Download Citation

E. Casella. P. Secchi. P. Trebeschi. "Non-homogeneous linear symmetric hyperbolic systems with characteristic boundary." Differential Integral Equations 19 (1) 51 - 74, 2006.

Information

Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35293
MathSciNet: MR2193963

Subjects:
Primary: 35L50
Secondary: 35L40 , 35L45

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.19 • No. 1 • 2006
Back to Top